# SDR QMLA2013071213099

- Difficulty date: July 12, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N137LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 3,288 hours, 14,803 cycles
- Engine: Pwa PW206B2
- Engine time: 2,564 hours, 1,884 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Making Metal
- Location: Engine
- Part time: 2,564 hours, 1,884 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS REPOSITIONING THE ACFT FOR FUEL WHEN ON SHORT FINAL TO THE HELIPAD, THE MASTER CAUTION ILLUMINATED ALONG WITH THE NR 1 ENGINE CHIP LIGHT ANNUNCIATION ON CAD.  IAW THE EMERGENCY PROCEDURES,  ATTEMPTED TO BURN CHIP WHILE STILL IN FLIGHT.  ENG CHIP LIGHT WENT OUT AND THEN CAME BACK ON ALMOST IMMEDIATELY.  LANDED ACFT AND SHUTDOWN THE ENGINE.   AFTER EVALUATION OF ASSOCIATED CHIP DETECTOR,  METAL FUZZ THAT HAD COLLECTED THERE ALONG WITH THE OIL WERE SENT IN FOR ANALYSIS.  THE RESULTS OF THAT ANALYSIS PROVED THAT THE METAL HAD ORIGINATED FROM ONE OF THE BEARINGS INSIDE THE ENGINE.  AT THAT POINT, THE ENGINE WAS ORDERED, AND AT THE TIME OF THIS SUBMISSION HAS NOT YET BEEN RECEIVED.  THIS ACFT REMAINS OUT OF SERVICE UNTIL THIS ENGINE IS RECEIVED AND REPLACED.
